# SDR KY7A2012122800001

- Difficulty date: December 18, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N9247L
- Make and model: Piper PA-31-350
- Aircraft serial: 318152160
- Aircraft time: 15,237 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Part number: 30123
- Condition: Contaminated
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BRAKE LOCKED AFTER LANDING.  BRAKE HYD FLUID FOUND CONTAMINATED WITH WATER WHICH FROZE CAUSING BRAKE TO LOCK.
